# SDR AALA20040244

- Difficulty date: February 15, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - BULLNOSE EMERGENCY LIGHT AT SEATS 14C AND 18C INOPERATIVE.  REPLACED BATTERY PACK FOR BULLNOSE EMERGENCY LIGHT AT SEATS 14C AND 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
